# SDR FDEA201503080736

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5328135100300
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 222QF PUNCTURED, PANEL RACK.  FABRICATED NEW FLOORBOARD PANEL IAW  DWG RZ-25-005.  CLASSIFIED AS MAJOR CAT A REPAIR.  RECEIVED FLOORBOARD ON T15 1127347.
